WELCOME TO THE ANGINA COMMUNITY: This Patient-To-Patient Community is for discussions relating to: Causes, Complications, Diagnosis, Living With Issues, Prognosis, Research, Risk Factors and Treatment of Angina.
was on Ramipril for years and got switched to Telmisartan which di not agree with me at all chest pain sweating terribly have switched back to the Ramipril the problem is im in the middle of Oman dessert and have only 3 DAys left of the Ramipril i can get Lisinopril from what i read is similar should i take these until i can get outot see my family doctor?
Though the two belong to the same class of medication, these are not the same and have different metabolic profile and half life, essentially meaning different contraindications and dosage. It would be best to consult a local doctor for a prescription of the best suitable medication.
Hope this is helpful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.